MathSciNet Relay Station
MathSciNet bibliographic data
MR387973 (52 #8810) 44A15 (30A78 42A92)
Muckenhoupt, Benjamin; Wheeden, Richard L. Norm inequalities for the Littlewood-Paley function $g\sp{\ast} \sb{\lambda }$. Trans. Amer. Math. Soc. 191 (1974), 95–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement